Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Painful pus formation in lower buttocks, discharged black blood. Worried

hi i have a pus formation on my lower portion of the right butt,its really painful.i had a similar problem happening not in the same place but on the butt region itself a couple of months ago and after days of trouble and medicines,it finally bursted but black blood came out which made me quite worried.after that it healed away absolutely to normalcy.i need some help to know what might the trouble be.i am 5 9,no blood sugar or pressure problems.please help
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
HIV AIDS Specialist 's  Response
Welcome to HCM.
You better test your discharge for culture and sensitivity test and according to the outcome of results your surgeon will prescribe the appropriate antibiotics. As you are having recurrences, you have to take a longer course of the not less than two weeks. Then use an soap containing antiseptic for few months. You will be alright.
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor